# SDR UIEA2021052601188

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,133 hours, 25,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Containment Bag
- Part number: AS0021
- Condition: Damaged
- Location: Fwd Bin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVHD BIN AVSAX  CONTAINMENT  BAG VACUUM SEAL BROKEN .   P/N   AS-002-1( REMOVED AND REPLACED AVSAX CONTAINMENT BAG AT  FWD  OVHD BIN  AS PER  B767-300  AMM   25-60-00 )
